ITEM METADATA RECORD
Title: Problemen van niet-lineaire kleinste kwadraten
Authors: Bultheel, Adhemar # ×
Issue Date: 1974
Publisher: Publicarto N.V.
Series Title: Het Ingenieursblad vol:43 issue:24 pages:741-749
ISSN: 0020-1235
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.